Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain on the right sided shoulder, mild headache after taking cortisone injection for spondylosis. Had pain in the left side earlier. Cause?

Four weeks ago i had cortisone injections in my neck for my spondilits, i suffered mainly down the left side at the time. Since the injections however i suffer much more on the right side of my arm wrist and shoulder with some headaches. Is this because of the injections or something else thst could have gone wrong with my body?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Hi !
Thank you that writes HCM.

I read carefully your query and I think that cortisone injection cause height blood pressure and headache of course.
You should go control blood pressure and than to treat spondylosis and blood pressure too.

I wish you all best.

Dr Ilirian Laci
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor